Zyrtec LiquidGels (Cetirizine HCI/ Antihistamine 10mg) - 65 Liquid Gels

Zyrtec LiquidGels (Cetirizine HCI/ Antihistamine 10mg) - 65 Liquid Gels
  • Open uri20160216 1929 5ou6xh

Zyrtec LiquidGels (Cetirizine HCI/ Antihistamine 10mg) - 65 Liquid Gels

  • SKU: 300450204677
  • Manufacturer: J&J

We will notify you when the product will be on sale

This item is out of stock.

Sign up to get notified when it becomes available

Quantity

We will notify you when the product will be on sale

This item is out of stock.

Sign up to get notified when it becomes available

Quantity

24 Hour Relief of Indoor & Outdoor Allergy Symptoms Temporarily relieves these symptoms due to hay fever or other upper respiratory allergies:

  • Runny nose
  • Itching of the nose or throat
  • Sneezing
  • Itchy, watery eyes

  • Adults and children 6 years and over: One 10 mg liquid gel once daily; do not take more than one 10 mg liquid gel in 24 hours. A 5 mg product may be appropriate for less severe symptoms. Adults 65 and over: Ask a doctor. Children under 6 years of age: Ask a doctor. Consumers with liver or kidney disease: Ask a doctor.

    Active Ingredients (in each tablet): Cetirizine HCI 10 mg. Purpose: Antihistamine. Inactive Ingredients: Gelatin, Glycerin, Mannitol, Pharmaceutical Ink, Polyethylene Glycol 400, Purified Water, Sodium Hydroxide, Sorbitan, Sorbitol.

    Do not use if you have ever had an allergic reaction to this product or any of its ingredients or to an antihistamine containing hydroxyzine.